MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V BIVONA FLEXTEND PEDIATRIC AND NEONATAL TRACH TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V BIVONA FLEXTEND PEDIATRIC AND NEONATAL TRACH TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67PFSS55
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: 2025 was the year of the event but there were various days of the event, and specific days were not reported.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the issue is that the pilot port was retracting into the pilot balloon when inflated with water.Device retrieved from the patient and supplied a new one.The patient has used it for 4 times.Patient is safe, device removed from the house.Datix to be done and tertiary hospital informed about the problem.Defective device removed from the patient and new one provided.The defect was found when the tube was in situ of the patient.Only 1 item was affected, which was used for 4 weeks only.It was found by parents and replaced it with a new tube.There was patient involvement and no patient harm/adverse vent reported.
 
Additional Manufacturer Narrative
D9 - date returned to mfg: 7-nov-2025.H3: one used sample and syringe were received for device analysis.Visual inspection was performed, and no physical damage or other anomalies were observed.Functional testing was performed where the trach was inflated with the 5ml syringe attached to the pilot balloon of the tube and slowly inflated with 5ml of sterile water.The cuff inflated with no evidence of the pilot port retracting into the pilot balloon.The customer¿s issue could not be confirmed.

Brand Name
BIVONA FLEXTEND PEDIATRIC AND NEONATAL TRACH TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key23511069
Report Number3012307300-2025-12244
Device Sequence Number9955001
Product Code JOH
UDI-Device Identifier10351688518729
UDI-Public(01)10351688518729(17)280729(10)4418002
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67PFSS55
Device Lot Number4418002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age8 YR
Patient SexFemale